# SDR CA190219004

- Difficulty date: January 30, 2019
- Submitted: August 13, 2020
- Operation: General aviation
- Make and model: Raythn 400ARAYTHEON
- Engine: Pwa JT15D5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 311949003
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: AP
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT ON DOWNWIND, ENGINE ROLLED BACK FROM IDLE TO 24%. THEN, WHEN PILOT WAS ON FINAL APPROACH, THE ENGINE COMPLETELY CEASED TO PRODUCE POWER.
